# SDR 2025FA0000219

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: General aviation
- Aircraft: N623NE
- Make and model: Cessna 525C
- Aircraft serial: 0448
- Aircraft time: 598 hours, 358 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Part serial: NA
- Condition: Seized
- Location: Zone 700
- Part time: 598 hours, 358 cycles
- Component: Trunnion, Cessna
- Component part number: 71410201920
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE TO HAVE THE MAIN LANDING GEAR INSPECTED DUE TO PRIOR ISSUES NOTED ON OUR OTHER AIRCRAFT. PER OUR REQUEST, AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR WAS CYCLED TO SEE IF THERE WERE ANY ISSUES, IE; BINDING OR NOISES COMING FROM THE MAIN LANDING GEAR TRUNNIONS WHILE GEAR WAS BEING EXTENDED AND RE-TRACKED. TEXTRON AVIATION ORLANDO SERVICE CENTER MAINTENANCE TECHNICIANS NOTED THAT BOTH MAIN LANDING GEAR FORWARD TRUNNION PIVOT BEARINGS APPEARED TO BE SEIZED, WHICH IS CAUSING RESISTANCE/BINDING AND NOISE WHEN RETRACTING AND EXTENDING THE MAIN LANDING GEAR. MAINTENANCE CREWS ATTEMPTED TO GREASE THESE TWO FORWARD TRUNNION BEARINGS, HOWEVER ONLY ONE SIDE INITIALLY WOULD ACCEPT GREASE. AFTER SOME EFFORT, THE SECOND SIDE STARTED ACCEPTING GREASE. ONCE BOTH MAIN LANDING GEAR FORWARD PIVOT BEARINGS WERE GREASED, THE NOISE AND BINDING OF THE TRUNNIONS DECREASED WHEN CYCLING THE GEAR. IT WAS  THE ORLANDO SERVICE CENTER THEN REMOVED BOTH MAIN LANDING GEAR TRUNNION ASSEMBLIES FROM THE AIRCRAFT TO INSPECT THE FORWARD PIVOT BEARINGS AND PIVOT PINS. AFTER REMOVAL OF BOTH TRUNNIONS, THE LEFT FORWARD BEARING/PIVOT PIN WERE SEIZED TOGETHER. AND AFTER SEVERAL HOURS, THE OLD PIN AND PIVOT BEARING WERE REMOVED. THE MAIN LANDING GEAR ASSEMBLIES WERE REINSTALLED WITH NEW FORWARD TRUNNION PIVOT BEARING AND PIVOT PINS. NOTE: LUBRICATION INTERVAL PER THE TEXTRON AVIATION 525C MM FOR THIS BEARING IS ONCE EVERY 12 MONTHS, THIS AIRCRAFT IS APPROXIMATELY 8 MONTHS OLD.
